Teichmüller spaces of groups of the second kind

Clifford J. Earle Harvad University, Cambridge, USA

TBD mathscidoc:1701.331271

Acta Mathematica, 112, (1), 91-97, 1964.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:04 uploaded by actaadmin ] [ 73 downloads ] [ 0 comments ]
@inproceedings{clifford1964teichmüller,
  title={Teichmüller spaces of groups of the second kind},
  author={Clifford J. Earle},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203204467194980},
  booktitle={Acta Mathematica},
  volume={112},
  number={1},
  pages={91-97},
  year={1964},
}
Clifford J. Earle. Teichmüller spaces of groups of the second kind. 1964. Vol. 112. In Acta Mathematica. pp.91-97. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203204467194980.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved